MAUDE Adverse Event Report: K2M, INC. CURVED THORACIC PROBE, W/SILICONE HANDLE; SIZE Ø2.0

K2M, INC. CURVED THORACIC PROBE, W/SILICONE HANDLE; SIZE Ø2.0
Model Number 101-90295
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a denali spinal system curved thoracic pedicle probe broke intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
 
Additional Manufacturer Narrative
Device analysis could not be performed as the device was not returned.Device history records could not be reviewed as a valid lot number was not provided and could not be obtained.A review of complaint history associated with the subject catalog was performed, no adverse trends were observed.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established with the information available.If additional information is received or the device is returned for evaluation, the investigation will be reopened and updated.
 
Event or Problem Description

Brand Name
CURVED THORACIC PROBE, W/SILICONE HANDLE; SIZE Ø2.0
Common Device Name
CURVED THORACIC PROBE, W/SILICONE HANDLE
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14856290
Report Number3004774118-2022-00253
Device Sequence Number17442017
Product Code LXH
UDI-Device Identifier10888857011076
UDI-Public10888857011076
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101-90295
Device Catalogue Number101-90295
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown